# SDR FQAR20150923098

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Aircraft time: 16,399 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614528
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: D

## Discrepancy

THE ENGINE WAS VERY DIFFICULT TO START. A MAINTENANCE TECH WAS ABLE TO GET THE ENGINE TO START, BUT THE ENGINE THEN RAN ROUGHLY. WHEN THE PLANE WAS BROUGHT TO THE HANGAR, DROPS OF FUEL WERE FOUND TO BE DRIPPING FROM THE COWLING, AND WHEN THE COWLING WAS REMOVED FUEL SPILLED OUT.  VISUAL INSPECTION REVEALED THE CARBURETOR, WHICH HAD BEEN INSTALLED ON THE ACFT 3 DAYS PRIOR, HAD FUEL RUNNING FROM THE THROTTLE VALVE BUSHINGS.
